Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 4, NWS Pueblo, CO

May 22, 2006El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 22, 2006, 3:29 PM MDT for El Paso County, Colorado. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2006, 3:29 PM MDT (21:29 UTC)
Expired
May 22, 2006, 4:30 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 3:30 PM MDTHAIL 12 Nw Ellicott, CO
May 22, 3:40 PM MDTTORNADO1 W Ellicott, COHOME DAMAGED
May 22, 3:43 PM MDTTSTM WND GST 642 Se Ellicott, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:29 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 222129
SVRPUB
COC041-222230-
/O.NEW.KPUB.SV.W.0004.060522T2129Z-060522T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT MON MAY 22 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 430 PM MDT...

* AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR ELLICOTT...OR ABOUT 21 MILES EAST OF
  COLORADO SPRINGS...AND MOVING NORTH AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELLICOTT   
  AND CALHAN.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

OTHER STRONG STORMS WERE LOCATED IN SOUTHEAST EL PASO COUNTY.

LAT...LON 3860 10456 3854 10406 3911 10406 3911 10448

$$
2 follow-up statements
000 
WWUS55 KPUB 222134
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
333 PM MDT MON MAY 22 2006

COC041-222230-
/O.CON.KPUB.SV.W.0004.000000T0000Z-060522T2230Z/
EL PASO CO-
333 PM MDT MON MAY 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN EL PASO COUNTY...

AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR ELLICOTT...OR ABOUT 21 MILES EAST
OF COLORADO SPRINGS...MOVING NORTH AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEYTON AND
CALHAN

AT 330 PM...ONE INCH SIZE HAIL WAS REPORTED IN THE TOWN OF ELLICOTT 
IN EASTERN EL PASO COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3860 10456 3854 10406 3911 10406 3911 10448

$$
000 
WWUS55 KPUB 222142
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MDT MON MAY 22 2006

COC041-222230-
/O.CON.KPUB.SV.W.0004.000000T0000Z-060522T2230Z/
EL PASO CO-
342 PM MDT MON MAY 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN EL PASO COUNTY...

AT 340 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 6 MILES NORTH OF ELLICOTT...OR ABOUT 20 MILES
EAST OF COLORADO SPRINGS...MOVING NORTH AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEYTON AND 
CALHAN.

THIS STORM HAS A HISTORY OF PRODUCING 1 INCH HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3860 10456 3854 10406 3911 10406 3911 10448

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:35 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 22, 1:35 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
135 PM MDT MON MAY 22 2006

.SHORT TERM...
(TONIGHT AND TUESDAY)

...MAIN FCST CONCERNS REVOLVE AROUND DRY THUNDERSTORM PROBABILITIES
ACROSS THE WEST...WITH SEVERE THUNDERSTORM POTENTIAL ACROSS THE
EAST.

UPPER LEVEL TROF IS LIFTING RAPIDLY NORTHEAST INTO NV AS OF 20Z WITH
SEVERAL WEAK EMBEDDED SHORTWAVES MOVING THROUGH THE GREAT BASIN/WRN
CO AHEAD OF THIS FEATURE.  SCATTERED THUNDERSTORMS HAVE ALREADY
DEVELOPED ACROSS THE WESTERN MOUNTAINS WHERE QUITE A BIT OF
LIGHTNING HAS BEEN INDICATED BY LIGHTNING NETWORK.  MAIN QUESTION
FOR THE WESTERN AREAS WILL BE AMOUNT OF DRY LIGHTNING.  DEW POINTS
ACROSS THE WESTERN AREAS ARE IN THE UPPER 20S TO UPPER 30S...WHICH IS A
BIT HYR THAN ORIGINALLY ANTICIPATED.  HOWEVER AS SHORTWAVE/ASSOC UPPER
LEVEL JET CONTINUES TO LIFT INTO THE FOUR CORNERS REGION BY
00Z...SFC WIND SHOULD STRENGTHEN WHICH MAY MIX OUT SOME OF THE
POCKETS OF LOW LVL MOISTURE IN THE VALLEY LOCATIONS AND ALONG THE
LOWER SLOPES.  SO ENOUGH OF A CONCERN REMAINS TO WARRANT KEEPING THE
RED FLAG WARNING GOING.  HOWEVER...THUNDERSTORMS SHOULD TREND
QUICKLY TO THE WET VARIETY DURING THE EVENING...AS BETTER MOISTURE
MOVES IN.  ANOTHER CONCERN ASSOC WITH THUNDERSTORMS DURING THE
AFTERNOON IS POTENTIAL FOR LOCALIZED WIND GUSTS UP TO 55 MPH WITH
MICROBURSTS.  IN FACT...ALS REPORTED A GUST TO 47 KTS ASSOC WITH
THUNDERSTORM OUTFLOW EARLIER THIS AFTERNOON.  TO A LESSER
EXTENT...THERE IS ALSO SOME POTENTIAL FOR HAIL ACROSS THE
AREA...ESPECIALLY IN AREAS WHERE THUNDERSTORMS CAN INITIALLY TAP
POCKETS OF HIGHER LEVEL MOISTURE.  EVAPORATIVE COOLING INTO DRIER
AIR BELOW COULD LOCALLY DROP FREEZING LEVELS ALLOWING FOR SOME
MARGINAL SEVERE HAIL THREAT.

ACROSS THE SOUTHEAST PLAINS...SOUTHEAST LOW LVL FLOW COUPLED WITH A
SURGE FROM THE OVERNIGHT MCS ACROSS KS BROUGHT SFC DEW POINTS INTO
THE 40S AND LOWER 50S.  QUITE A BIT DISCREPANCIES BETWEEN THE RUC AND
NAM AS TO HOW FAR EAST LOW LVL MOISTURE WILL MIX OUT THIS AFTERNOON.  BASED
ON LATEST OBS...APPEARS RUC IS DRYING OUT LOW LEVELS TOO
QUICKLY...WHILE NAM12 IS TOO SLOW. BY LATE AFTN...RUC40 INDICATES
DEW POINTS IN THE MID 30S TO MID 40S ALONG THE I-25 CORRIDOR WITH
MID 40S FARTHER EAST...WHILE NAM12 KEEPS DEW POINTS IN THE MID/UPPER
40S ACROSS MOST OF THE SOUTHEAST PLAINS...WITH LOWER 50S ALONG THE
CO/KS BORDER.  BIGGER PICTURE WOULD SUGGEST BEST CAPES...800-1500
J/KG WOULD BE ACROSS THE EASTERN PLAINS NEAR THE CO/KS BORDER...HOWEVER AS
THUNDERSTORMS ROLL OFF THE SOUTHEAST MOUNTAINS THIS AFTERNOON...THEY
COULD TAP POCKETS OF HIGHER DEW POINTS WHICH COULD ALLOW FOR A BRIEF
SEVERE HAIL THREAT.  0-6KM BULK SHEARS ARE HIGHEST IN THE WEST
INITIALLY...RUNNING AROUND 40-50+ KTS FROM THE I-25 CORRIDOR WESTWARD.
FARTHER EAST BULK SHEARS MUCH LIGHTER INITIALLY UNTIL THE TROF
APPROACHES LATER IN THE EVENING...THUS THINK THAT SEVERE THREAT WILL
WAIT UNTIL THE LATE AFTERNOON/EARLY EVENING FOR THE EASTERNMOST
AREAS.  LARGE HAIL GREATER THAN 3/4 INCH IN DIAMETER...AND WIND
GUSTS UP TO 60 MPH WILL BE THE PRIMARY THREATS.  AGAIN...PARAMETERS
FOR SEVERE WEATHER DON/T APPEAR TO BE AS JUXTAPOSED IN SPACE AND
TIME AS FOR A WIDESPREAD SEVERE OUTBREAK.  HOWEVER...THERE COULD BE
SOME ISOLATED DAMAGING WIND GUSTS AND MARGINAL SEVERE HAIL JUST
ABOUT ANYWHERE.

OVERNIGHT...UPPER TROF LIFTS NORTHEAST INTO WRN NE BY TUES MORNING.
HIGHER ELEVATIONS OF THE CENTRAL/SOUTHWEST MOUNTAINS WILL SEE A
SWITCH OVER TO SNOW WITH A COUPLE INCHES OF ACCUMULATION ACROSS THE
HIGHER PEAKS ABOVE 11KFT.  RAPID CLEARING SHOULD TAKE PLACE FOR MOST
OF THE AREA DURING THE MORNING.  AS FCST AREA COMES UNDER DEEP DRY
AIR ON THE DOWNWARD FORCING SIDE OF THE UPPER TROF...WILL BE SETTING
THE STAGE FOR ANOTHER POTENTIAL CRITICAL FIRE WEATHER DAY FOR THE
EAST MOUNTAINS AND PLAINS.  RHS SHOULD DROP BELOW 15 PERCENT...WITH
WIND GUSTS GREATER THAN OR EQUAL TO 25 MPH.  MID CREW ISSUED A FIRE
WEATHER WATCH FOR TOMORROW...AND ONLY CHANGE WAS TO EXPAND IT
WESTWARD A BIT TO INCLUDE THE EASTERN MOUNTAINS.  WITH SO MUCH GOING
ON IN THE SHORT TERM...WILL LIMIT CONFUSION AND LET MID CREW DECIDE
ON WHETHER TO UPGRADE THE FIRE WEATHER WATCH TO A WARNING. -KT

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

UPR RIDGE REBUILDS OVR THE AREA TUE NIGHT AND WED AND STAYS OVR THE
AREA THROUGH THU.  THIS WL BRING DRY AND WARM WEA WITH ABOVE NORMAL
TEMPS. FRI AN UPR TROF MOVES TO ALONG THE WRN COAST AND CAUSES THE
UPR RIDGE TO SHIFT E OF THE AREA.  THIS WL LEAD TO SWRLY FLOW ALOFT
AND TEMPS WL REMAIN VERY WARM. THE UPR TROF ONLY MOVES SLIGHTLY EWRD
FOR SAT SO NOT MUCH CHANGE OVR OUR AREA FROM FRIDAY/S WEA. THE GFS
SHOWS 700MB TEMPS RANGING FROM 13-17C ON THU...WITH 15-17C ON FRI
AND SAT. WL GO WITH TEMPS MOSTLY IN THE LOWER 90S FOR THU THRU SAT
OVR THE SE PLAINS...BUT IF IT REALLY DOES WARM UP THAT MUCH...WL
NEED TO GO EVEN WARMER. SUN THAT UPR TROF IS FORECAST TO MOVE THRU
THE NRN U.S. ROCKIES...STAYING N OF THE FORECAST AREA...AND THUS WE
STAY UNDER WARM AND DRY SWRLY FLOW THROUGH MON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR COZ226-COZ227-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233-
COZ234-COZ235-COZ236-COZ237.

FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR COZ221-COZ222-COZ225.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ220-COZ221-
COZ222-COZ223-COZ224-COZ225.

&&

31/28
Hazardous weather outlook, May 22, 12:11 PM MDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1211 PM MDT MON MAY 22 2006

COZ058>089-093>099-231815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1211 PM MDT MON MAY 22 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
9 PM MDT THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MOUNTAINS
AND HIGH VALLEYS THIS AFTERNOON. INITIALLY THESE THUNDERSTORMS
WILL BE DRY...ESPECIALLY ACROSS THE VALLEYS AND THE LOWER SLOPES.
THE MAIN THREAT WITH THESE STORMS WILL BE GUSTY WINDS UP TO 50 MPH
AND CLOUD TO GROUND LIGHTNING...BUT LITTLE OR NO RAINFALL. WITH
RELATIVE HUMIDITIES EXPECTED TO DROP TO AROUND 15 PERCENT THIS
AFTERNOON...COMBINED WITH WIND GUSTS IN EXCESS OF 25 MPH AND DRY
FUELS...WILL RESULT IN WEATHER CONDITIONS FAVORABLE FOR EXTREME FIRE
BEHAVIOR. BY EARLY EVENING...MORE MOISTURE WILL MOVE INTO THE AREA
AND THUNDERSTORMS WILL PRODUCE MEASURABLE AMOUNTS OF RAINFALL WITH
HIGHER MOUNTAIN SNOWS.

THUNDERSTORMS ARE EXPECTED TO ROLL OFF THE SOUTHEAST MOUNTAINS AND
INTO THE ADJACENT INTERSTATE 25 CORRIDOR BY 200 PM. WITH SUFFICIENT
WIND SHEAR AND LOW LEVEL MOISTURE IN THE ATMOSPHERE...THERE WILL
BE THE POTENTIAL FOR A FEW SEVERE STORMS ACROSS THE SOUTHEAST
PLAINS LATE THIS AFTERNOON AND EVENING. THE MAIN THREAT AREA WILL
BE EAST OF A LINE FROM ELLICOTT TO FOWLER TO KIM. LARGE HAIL
GREATER THAN 3/4 INCH IN DIAMETER...AND WIND GUSTS TO AROUND 60
MPH WILL BE THE PRIMARY THREATS WITH SEVERE THUNDERSTORMS. WEST OF
THIS LINE...WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE WITH
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ON TUESDAY...WIND SPEEDS MAY EXCEED 25 MPH AND RELATIVE HUMIDITIES
MAY DROP BELOW 15 PERCENT ACROSS THE SOUTHEAST COLORADO PLAINS. IF
THESE CONDITIONS ARE MET...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP.
CONSEQUENTLY...A FIRE WEATHER WATCH IS IN EFFECT FROM 9 AM TUESDAY
TO 9 PM TUESDAY FOR THE POTENTIAL OF DANGEROUS FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST
COLORADO PLAINS.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 9:28 PM MDTRed Flag WarningPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more24 hr
May 22, 4:55 AM MDTFire Weather WatchPUBBaca, Bent, Costilla, Crowley, Custer, El Paso and 9 more23 hr
May 22, 2:57 PM MDTSevere Thunderstorm WarningPUBPueblo63 min
May 22, 3:51 PM MDTTornado WarningPUBEl Paso33 min
May 22, 4:12 PM MDTSevere Thunderstorm WarningPUBPueblo48 min
May 22, 4:38 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.